RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 712–725 (Mi mz1103)  

This article is cited in 6 scientific papers (total in 6 papers)

Partitions of the phase space of a measure-preserving $\mathbb Z^d$-action into towers

A. A. Prikhod'ko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1103

Full text: PDF file (923 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 598–609

Bibliographic databases:

UDC: 517.9
Received: 03.03.1998

Citation: A. A. Prikhod'ko, “Partitions of the phase space of a measure-preserving $\mathbb Z^d$-action into towers”, Mat. Zametki, 65:5 (1999), 712–725; Math. Notes, 65:5 (1999), 598–609

Citation in format AMSBIB
\Bibitem{Pri99}
\by A.~A.~Prikhod'ko
\paper Partitions of the phase space of a~measure-preserving $\mathbb Z^d$-action into towers
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 712--725
\mathnet{http://mi.mathnet.ru/mz1103}
\crossref{https://doi.org/10.4213/mzm1103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716239}
\zmath{https://zbmath.org/?q=an:0957.28010}
\elib{http://elibrary.ru/item.asp?id=13629261}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 598--609
\crossref{https://doi.org/10.1007/BF02743170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1103
  • https://doi.org/10.4213/mzm1103
  • http://mi.mathnet.ru/eng/mz/v65/i5/p712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Troitskaya, “On isomorphity of measure-preserving $\mathbb Z^2$-actions that have isomorphic Cartesian powers”, J. Math. Sci., 159:6 (2009), 879–893  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Alpern, S, “MultiTowers, conjugacies and codes: Three theorems in ergodic theory, one variation on Rokhlin's Lemma”, Proceedings of the American Mathematical Society, 136:12 (2008), 4373  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Sahin, AA, “The Z(d) Alpern multi-tower theorem for rectangles: a tiling approach”, Dynamical Systems-An International Journal, 24:4 (2009), 485  crossref  mathscinet  isi  scopus  scopus
    4. Kalikow S., “Infinite Partitions and Rokhlin Towers”, Ergod. Theory Dyn. Syst., 32:Part 2 (2012), 707–738  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Kra B., Quas A., Sahin A., “Rudolph'S Two Step Coding Theorem and Alpern'S Lemma For R-D Actions”, Trans. Am. Math. Soc., 367:6 (2015), PII S0002-9947(2014)06247-8, 4253–4285  crossref  mathscinet  zmath  isi
    6. Campbell J.T., McCutcheon R., Windsor A., “Independence and Alpern Multitowers”, Dynam. Syst., 34:2 (2019), 239–243  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:120
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020